# SDR CA151203013

- Difficulty date: December 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 38,489 hours
- Engine: Cfmint CFM565B4
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Defective
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER BOARDING AND WHILE PERFORMING PRE-DEPARTURE WALK AROUND THE LSA NOTICED SMOKE EMANATING FROM THE REAR OF ACFT NEAR THE APU.  STOC WAS ADVISED OF POSSIBLE APU FIRE.  MAINTENANCE ADVISED FOR INSPECTION, ACFT WAS TAKEN OFF-LINE.   APU REPLACED ON J/T`S A32X-49-11-11-000-004-0400 AND A32X-49-11-11-400-004-400 ALL CERTIFICATIONS ON J/T`S. REPLACED FOLLOWING PN: 2704506-2, STARTER MOTOR ST, 3616140-7 COOLING FAN, 3801300-2, TURB & COMP ASSY MODULE, 3888058-5, IGNITION EXCITER, BA03604, APU GENERATOR.
